Alert archive / Missouri / River Flood Warnings in 2015
River Flood Warning 87, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at Aug 10, 2015, 8:34 AM CDT for Pulaski County, Missouri. It took effect at Aug 10, 2015, 1:51 PM CDT. It was in force for 29 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2015, 8:34 AM CDT (13:34 UTC)
- In effect from
- Aug 10, 2015, 1:51 PM CDT
- Expired
- Aug 11, 2015, 7:00 PM CDT
- In force
- 29 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Pulaski County, MO
The radar
The Springfield radar (KSGF), 128 km from the middle of the area, began a volume at 13:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Piney at Ft. Wood - East Gate (BIGM7). The gauge peaked at 8.83 ft at Aug 11, 2015, 7:00 AM CDT.
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 15 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06930060, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
950
WGUS43 KSGF 101334
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
834 AM CDT MON AUG 10 2015
...The National Weather Service in Springfield has issued a Flood
Warning for the following rivers in Missouri...
Big Piney below Fort Leonard Wood East Gate affecting Pulaski
County.
.Heavy rainfall through the overnight hours and this morning will cause
the Big Piney River below East Gate to rise above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Those with property and livestock along the river should continue to
monitor river conditions.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
MOC169-110134-
/O.NEW.KSGF.FL.W.0087.150810T1851Z-150812T0000Z/
/BIGM7.1.ER.150810T1851Z.150811T0600Z.150811T1800Z.NO/
834 AM CDT MON AUG 10 2015
* From this afternoon...until further notice.
...For the Big Piney below Fort Leonard Wood East Gate...
* At 8:00 AM Monday The stage was 4.0 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by this afternoon
and continue to rise to near 9.7 feet by around midnight. The river
will fall below flood stage by tomorrow early afternoon.
* Impact...At 9.0 feet...The Happy Hollow Picnic Area floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Tue Wed Thu
Big Piney River
Fort Leonard Wo 8 4.0 Mon 08 AM 9.2 5.0 3.6
&&
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211
$$6 follow-up statements
262
WGUS83 KSGF 101345
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
845 AM CDT MON AUG 10 2015
...The Flood Warning continues for the following rivers in
Missouri...
Big Piney below Fort Leonard Wood East Gate affecting Pulaski
County
.Heavy rainfall overnight through this morning will cause the Big Piney River at
East Gate to rise above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
MOC169-110445-
/O.CON.KSGF.FL.W.0087.150810T1851Z-150812T0000Z/
/BIGM7.1.ER.150810T1851Z.150811T0600Z.150811T1800Z.NO/
845 AM CDT MON AUG 10 2015
...For the The Big Piney below Fort Leonard Wood East Gate...
* At 8:00 AM Monday The stage was 4.0 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by this afternoon and continue to
rise to near 9.7 feet by around midnight. The river will fall
below flood stage by tomorrow early afternoon.
* Impact...At 9.0 feet...The Happy Hollow Picnic Area floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Tue Wed Thu
Big Piney River
Fort Leonard Wo 8 4.0 Mon 08 AM 9.2 5.0 3.6
&&
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211
$$091
WGUS83 KSGF 101705
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1205 PM CDT MON AUG 10 2015
...The Flood Warning continues for the following rivers in
Missouri...
Big Piney below Fort Leonard Wood East Gate affecting Pulaski
County
.Heavy rainfall over the upper Big Piney river basin will cause river
levels to rise above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
MOC169-110805-
/O.CON.KSGF.FL.W.0087.150810T1851Z-150812T0000Z/
/BIGM7.1.ER.150810T1851Z.150811T0600Z.150811T1800Z.NO/
1205 PM CDT MON AUG 10 2015
...For the The Big Piney below Fort Leonard Wood East Gate...
* At 11:16 AM Monday The stage was 4.7 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by this afternoon and continue to
rise to near 9.7 feet by around midnight. The river will fall
below flood stage by tomorrow early afternoon.
* Impact...At 9.0 feet...The Happy Hollow Picnic Area floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Tue Wed Thu
Big Piney River
Fort Leonard Wo 8 4.7 Mon 11 AM 9.2 5.0 3.6
&&
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211
$$045
WGUS83 KSGF 101909
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
209 PM CDT MON AUG 10 2015
...The Flood Warning continues for the following rivers in
Missouri...
Big Piney below Fort Leonard Wood East Gate affecting Pulaski
County
.Heavy rainfall that occured overnight will cause the river to reach minor
flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
MOC169-111009-
/O.EXT.KSGF.FL.W.0087.000000T0000Z-150812T0600Z/
/BIGM7.1.ER.150811T0400Z.150811T1200Z.150812T0000Z.NO/
209 PM CDT MON AUG 10 2015
...For the Big Piney below Fort Leonard Wood East Gate...
* At 1:00 PM Monday The stage was 4.8 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise
to near 9.7 feet by tomorrow morning. The river will fall below
flood stage by tomorrow evening.
* Impact...At 9.0 feet...The Happy Hollow Picnic Area floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Tue Wed Thu
Big Piney River
Fort Leonard Wo 8 4.8 Mon 01 PM 9.7 5.6 3.8
&&
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211
$$
BURCHFIELD572
WGUS83 KSGF 110159
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
859 PM CDT MON AUG 10 2015
...The Flood Warning continues for the following rivers in
Missouri...
Big Piney below Fort Leonard Wood East Gate affecting Pulaski
County
.Heavy rainfall last night will cause the river to rise into minor flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
MOC169-111659-
/O.EXT.KSGF.FL.W.0087.000000T0000Z-150811T2221Z/
/BIGM7.1.ER.150811T0258Z.150811T1200Z.150811T1621Z.NO/
859 PM CDT MON AUG 10 2015
...For the Big Piney below Fort Leonard Wood East Gate...
* At 8:00 PM Monday The stage was 7.5 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise
to near 8.8 feet by tomorrow morning. The river will fall below
flood stage by tomorrow late morning.
* Impact...At 9.0 feet...The Happy Hollow Picnic Area floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Tue Wed Thu
Big Piney River
Fort Leonard Wo 8 7.5 Mon 08 PM 8.8 4.7 3.3
&&
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211
$$
BURCHFIELD221
WGUS83 KSGF 111418
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
918 AM CDT TUE AUG 11 2015
...The Flood Warning continues for the following rivers in
Missouri...
Big Piney below Fort Leonard Wood East Gate affecting Pulaski
County
.Heavy rainfall over the past few days has caused the river to rise into minor
flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
MOC169-120000-
/O.EXT.KSGF.FL.W.0087.000000T0000Z-150812T0000Z/
/BIGM7.1.ER.150811T0250Z.150811T1230Z.150811T1800Z.NO/
918 AM CDT TUE AUG 11 2015
...For the Big Piney below Fort Leonard Wood East Gate...
* At 9:00 AM Tuesday The stage was 8.5 feet.
* Flood stage is 8.0 feet.
* Forecast...The river will continue to fall to below flood stage by
this afternoon.
* Impact...At 9.0 feet...The Happy Hollow Picnic Area floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Wed Thu Fri
Big Piney River
Fort Leonard Wo 8 8.5 Tue 09 AM 4.9 3.5 2.9
&&
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211
$$924
WGUS83 KSGF 111640
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1140 AM CDT TUE AUG 11 2015
...The Flood Warning is cancelled for the following rivers in
Missouri...
Big Piney below Fort Leonard Wood East Gate affecting Pulaski
County
.The river has fallen below flood stage and will continue to fall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
MOC169-111710-
/O.CAN.KSGF.FL.W.0087.000000T0000Z-150812T0000Z/
/BIGM7.1.ER.150811T0250Z.150811T1230Z.150811T1548Z.NO/
1140 AM CDT TUE AUG 11 2015
The Flood Warning has been cancelled for The Big Piney below Fort
Leonard Wood East Gate.
* At 11:31 AM Tuesday The stage was 7.8 feet.
* Flood stage is 8.0 feet.
* Forecast...The river will continue to fall to 3.8 feet by tomorrow
morning.
* Impact...At 8.0 feet...The Pontoon Training Area at Ft. Wood Floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Wed Thu Fri
Big Piney River
Fort Leonard Wo 8 7.8 Tue 12 PM 3.8 3.2 2.8
&&
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Aug 10, 6:36 AM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Aug 10, 6:36 AM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 636 AM CDT MON AUG 10 2015 .SHORT TERM...(Today and Tonight) Issued at 0108 AM CDT MON AUG 10 2015 A frontal boundary moving through the Ozarks this morning will bring strong to severe thunderstorms to the area. The forcingfrom the boundary along with a short wave will take advantage of ample instability with MUCAPE values in excess of 3000j/kg and steep lapse rates. Damaging wind gust in excess of 60mph, large hail, heavy rainfall leading to flash flooding and frequent cloud to ground lightning will occur with the storms as they move slowly across the region. The slow movement of the boundary as it sags through the Ozarks will make flooding a concern as storms will back build and train over the same areas. The boundary will make slow headway through this afternoon with thunderstorms continuing into later this afternoon and this evening. The boundary will have moved out of the region by tonight though with showers and storms moving south and east of the region. Temperatures today will begin to see a downward trend with highs for all but extreme southwestern Missouri only reaching around 90 this afternoon. Areas south and west of a Joplin to Cassville line may see temps in the lower 90s before the boundary shifts south of the area. .LONG TERM...(Tuesday through Sunday) Issued at 0108 AM CDT MON AUG 10 2015 The upper levle pattern will become more northwesterly Tuesday and continuing through the remainder of the week. This, along with cooler high pressure will bring a needed cooling trend for the week with highs in the 80s and overnight lows falling into the lower to middle 60s. The upper level pattern will begin to flatten out and allow temperatures to climb to around 90 degrees for high over the coming weekend. Overall, dry weather is expected through this week and the weekend. && .AVIATION...(For the 12Z TAFS through 12Z Tuesday Morning) Issued at 0631 AM CDT MON AUG 10 2015 A cold front was moving through the region this morning producing MVFR to IFR flight conditions for terminals across the Ozarks this morning. Thunderstorms and will continue to impact flight concerns through mid day with slowly imporving conditions this afternoon. A few lingering showers may contine to impact the BBG terminal this afternoon. Conditions will improve for the overnight hours tonight as high pressure moves into the region behind the front. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Hatch LONG TERM...Hatch AVIATION...Hatch
Hazardous weather outlook, Aug 10, 5:56 AM CDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 556 AM CDT MON AUG 10 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-111100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 556 AM CDT MON AUG 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED THUNDERSTORM WIND DAMAGE RISK. ELEVATED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. LIMITED EXCESSIVE HEAT RISK. DISCUSSION... THUNDERSTORMS WILL CONTINUE TO IMPACT ALL OF SOUTHEASTERN KANSAS AND THE MISSOURI OZARKS THROUGH THIS MORNING AND INTO THE AFTERNOON HOURS. TORRENTIAL RAINFALL RATES ASSOCIATED WITH THESE STORMS WILL RESULT IN AN ELEVATED RISK FOR FLASH FLOODING. THE GREATEST RISK FOR FLASH FLOODING WILL OCCUR WHERE STORMS TRAIN OVER THE SAME AREAS. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 60 MPH AND HAIL TO THE SIZE OF NICKELS. ANY STORM THAT DEVELOPS WILL PRODUCE FREQUENT TO NEAR CONTINUOUS LIGHTNING. A FEW LOCATION ACROSS EXTREME SOUTHWESTERN MISSOURI MAY SEE HEAT INDEX VALUES AROUND 100 THIS AFTERNOON DEPENDING ON CLOUD COVER LEFT BY THIS MORNING STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)
In the hours before
Special weather statement, Aug 10, 6:04 AM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
604 AM CDT MON AUG 10 2015
MOZ067>069-078>081-101145-
HICKORY MO-LACLEDE MO-ST. CLAIR MO-POLK MO-CAMDEN MO-DALLAS MO-
CEDAR MO-
604 AM CDT MON AUG 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DALLAS...WEST CENTRAL
LACLEDE...CEDAR...NORTHERN POLK...SOUTHERN ST. CLAIR...HICKORY AND
SOUTHWESTERN CAMDEN COUNTIES UNTIL 645 AM CDT...
AT 604 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR EL DORADO SPRINGS TO
NEAR WEAUBLEAU TO 12 MILES NORTHEAST OF HERMITAGE...AND MOVING
SOUTHEAST AT 30 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN THE ADVISORY INCLUDE...
BOLIVAR... STOCKTON LAKE...
POMME DE TERRE LAKE... STOCKTON STATE PARK...
POMME DE TERRE STATE PARK... BENNETT SPRING STATE PARK...
EL DORADO SPRINGS... BUFFALO...
STOCKTON... PITTSBURG...
HUMANSVILLE... POLK...
FAIR PLAY... HERMITAGE...
WEAUBLEAU... URBANA...
MACKS CREEK... PRESTON...
HALFWAY... COLLINS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3778 9273 3758 9322 3758 9384 3790 9407
3792 9340 3806 9306
TIME...MOT...LOC 1104Z 326DEG 24KT 3795 9397 3796 9354 3809 9320
GAGANLocal storm report, Aug 10, 7:22 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
722 AM CDT MON AUG 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 AM FLASH FLOOD 10 ENE HOWES 37.76N 91.35W
08/10/2015 DENT MO DEPT OF HIGHWAYS
ROUTE TT WAS CLOSED IN BOTH DIRECTION AT CROOKED CREEK
DUE TO FLOODING.
&&
MGRIFFINLocal storm report, Aug 10, 7:32 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
732 AM CDT MON AUG 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM FLASH FLOOD 7 ESE SALEM 37.61N 91.42W
08/10/2015 DENT MO DEPT OF HIGHWAYS
ROUTE EE WAS CLOSED DUE TO FLOODING AT THE MERAMEC RIVER.
&&
MGRIFFINLocal storm report, Aug 10, 7:38 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
738 AM CDT MON AUG 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM TSTM WND DMG BRANDSVILLE 36.65N 91.69W
08/10/2015 HOWELL MO BROADCAST MEDIA
A LARGE OAK TREE WAS BLOWN DOWN. PICTURE SENT IN VIA
LOCAL TV STATION FROM THE PUBLIC.
&&
MGRIFFINLocal storm report, Aug 10, 7:56 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
756 AM CDT MON AUG 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 AM FLASH FLOOD 3 NE SUMMERSVILLE 37.21N 91.62W
08/10/2015 SHANNON MO DEPT OF HIGHWAYS
ROUTE YY WAS CLOSED DUE TO FLOODING AT CASTRO VALLEY
CREEK.
&&
MGRIFFINLocal storm report, Aug 10, 8:12 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
812 AM CDT MON AUG 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 AM FLASH FLOOD BOIS D'ARC 37.26N 93.51W
08/10/2015 GREENE MO BROADCAST MEDIA
FARM ROAD 51 AND FARM ROAD 116 WAS FLOODED AT A COUPLE
LOCATIONS. REPORT VIA LOCAL TV STATION FACEBOOK.
&&
MGRIFFINThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 1:03 AM CDT | Severe Thunderstorm Warning | SGF | Phelps | 42 min |
| Aug 10, 1:22 AM CDT | Flash Flood Warning | SGF | Phelps | 9 hr |
| Aug 10, 1:49 AM CDT | Flash Flood Warning | SGF | Dent, Phelps | 9 hr |
| Aug 10, 2:09 AM CDT | Special Weather Statement | SGF | Barton, Cedar, Dade, Polk | 51 min |
| Aug 10, 2:13 AM CDT | Special Weather Statement | SGF | Texas | 47 min |
| Aug 10, 2:18 AM CDT | Severe Thunderstorm Warning | SGF | Dade, Dallas, Greene, Polk | 42 min |
| Aug 10, 2:57 AM CDT | Flash Flood Warning | SGF | Dent, Shannon, Texas | 6 hr |
| Aug 10, 2:59 AM CDT | Special Weather Statement | SGF | Christian, Greene, Lawrence | 61 min |
| Aug 10, 3:26 AM CDT | Special Weather Statement | SGF | Webster, Wright | 64 min |
| Aug 10, 4:15 AM CDT | Special Weather Statement | SGF | Texas | 45 min |
| Aug 10, 4:46 AM CDT | Special Weather Statement | SGF | Howell | 44 min |
| Aug 10, 4:49 AM CDT | Flash Flood Warning | SGF | Shannon, Texas | 6 hr |
| Aug 10, 4:55 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Oregon, Shannon, Texas | 65 min |
| Aug 10, 5:27 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory, St. Clair | 63 min |
| Aug 10, 5:40 AM CDT | Flash Flood Warning | SGF | Dade, Greene, Lawrence | 6 hr |
| Aug 10, 6:04 AM CDT | Special Weather Statement | SGF | Cedar, Dallas, Hickory, Polk | 41 min |
| Aug 10, 6:52 AM CDT | Flash Flood Warning | SGF | Camden, Laclede, Pulaski | 6 hr |
| Aug 10, 8:54 AM CDT | Areal Flood Warning | SGF | Dent, Shannon, Texas | 6 hr |
| Aug 10, 10:08 AM CDT | Areal Flood Warning | SGF | Phelps | 5 hr |
| Aug 10, 10:39 AM CDT | Areal Flood Warning | SGF | Shannon, Texas | 6 hr |
| Aug 10, 10:40 AM CDT | Areal Flood Warning | SGF | Dent, Phelps | 6 hr |
| Aug 10, 11:36 AM CDT | Areal Flood Warning | SGF | Dade, Greene, Lawrence | 6 hr |
| Aug 10, 12:38 PM CDT | Areal Flood Warning | SGF | Camden, Laclede, Pulaski | 6 hr |
Nearby
River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.